MathSciNet Relay Station
MathSciNet bibliographic data
MR2289433 11M06
Lau, Yuk-Kam A study of the mean value of the error term in the mean square formula of the Riemann zeta-function in the critical strip $3/4\leq\sigma<1$. J. Théor. Nombres Bordeaux 18 (2006), no. 2, 445–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement